標題: A posteriori boundary element error estimation
作者: Jou, J
Liu, JL
應用數學系
Department of Applied Mathematics
關鍵字: boundary integral equation;boundary element method;a posteriori error estimate;adaptive computation
公開日期: 15-六月-1999
摘要: An a posteriori error estimator is presented for the boundary element method in a general framework. It is obtained by solving local residual problems for which a local concept is introduced to accommodate the fact that integral operators are nonlocal operators. The estimator is shown to have an upper and a lower bound by the constant multiples of the exact error in the energy norm for Symm's and hypersingular integral equations. Numerical results are also given to demonstrate the effectiveness of the estimator for these equations. It can be used for adaptive h, p, and hp methods. (C) 1999 Elsevier Science B.V. All rights reserved.
URI: http://hdl.handle.net/11536/31281
ISSN: 0377-0427
期刊: JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS
Volume: 106
Issue: 1
起始頁: 1
結束頁: 19
顯示於類別:期刊論文


文件中的檔案:

  1. 000080904000001.pdf